# SDR A6WA2019101546917

- Difficulty date: October 12, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,388 hours, 34,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER AFT INTERCOSTAL HAS POSSIBLE CRACK INDICATION.  REMOVED AND REPLACED PAX DOOR LWR AFT INTERCOSTAL IAW CRJ-200 SRM 51-42-066 AND 51-42-21
